Please Subscribe to get a daily link to Pat's blog via email

Subscribe!

Your privacy is important to us. We will never spam you and keep your personal data secure.

side effects

Home/Tag:side effects
6 11, 2014

Pomalidomide side effects

Tags: , , |4 Comments

My readers know that I'm currently using pomalidomide (Pomalyst).  So I get lots of questions about when its best to use it and possible side effects. Here's an excerpt from an article on OncLive that takes a look at POM from the perspective of three well known myeloma specialists, Dr. Noopur Raji, Dr Sagar Lonial

24 01, 2014

Even experienced myeloma survivors have bad days

Tags: , , , |25 Comments

Sometimes our bodies don't react to medications the way we have come to expect.  Yesterday was an unsettling and unpleasant reminder of that. Last week I received some pretty good news.  My monoclonal protein level--measured by my M-spike--remained stable.  Wednesday I saw my medical oncologist, Dr. Malhotra, then continued on to infusion for my sub-q

8 08, 2013

Time to start another treatment cycle; I’m dreading it!

Tags: , , , |14 Comments

I'm facing a number of life challenges these days.  My father's passing and travel, the Viagra malware MMB blog attacks that are proving difficult to fix, along with some ill-timed home maintenance issues have all raised my stress level to CODE RED!   So I shouldn't be surprised that starting my next four week chemotherapy cycle

14 05, 2011

Replay Of Thursday’s Missing Article Following System Crash: Individualized Dosing Key To Minimizing Side-Effects In Multiple Myeloma Patients

Tags: , , , |0 Comments

As I shared with you late in the day on Friday, Blogger was down for about 18 hours Thursday night and most of Friday:  I Apologize For Technical Difficulties... Inconvenient, but no big deal. But it was a big deal that when the hosting platform came back online, Thursday's post was missing.  Thanks to a

21 04, 2011

Having A Firm Goal In Mind Before Starting Intensive Anti-Myeloma Therapy Key To Keeping A Positive Attitude

Tags: , , |10 Comments

Yesterday I wrote a long, rambling post, describing the multitude of side-effects I have been experiencing during--and after--my three drug chemo cocktail, made up of Revlimid, Velcade and dexamethasone (RVD).At the end I added a commentary.  I'm afraid I may have glossed-over what I consider to be a helpful piece of advice.I should have stressed